# SDR 97FDEA00636

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 6516202
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0167 012 CORROSION (C53-132-02(1)) ON 870 CENTER WING ACCESS PANEL, BS 870, LBL 4, WL 170.  (INTERNAL TANK ACCESS IS REQUIRED.)  REMOVED .020 CORROSION IN A 2.3 BY 11.9 AREA ORIGINAL THICKNESS .050 OUT OF LIMITS PER FED-EX SRM 53-10-1. REMOVED AND REPLACED 870 CENTER WING SPAR WEB AND ACCESS PANEL PER FED-EX SRM 51-10-2 AND 51-30-2.
